# SDR UHLA2014102900741

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 22,269 hours, 14,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Dirty
- Location: R2 Door Vent
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR LOCK INDICATION IS SHOWING CLEAR INDICATION WITH VENT FLAP DOWN WHEN IT SHOULD BE GREEN.  CLEANED AND REMOVED DEBRIS FROM VENT FLAP AREA IAW AMM 52-12-20.
